×

Found 527 Documents (Results 1–100)

100
MathJax

Attractors of the Navier-Stokes equations in a two-dimensional porous medium. (English. Russian original) Zbl 07528254

J. Math. Sci., New York 262, No. 3, 246-261 (2022); translation from Probl. Mat. Anal. 115, 15-28 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Sharp dimension estimates of the attractor of the damped 2D Euler-Bardina equations. (English) Zbl 1479.35101

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 209-229 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Convergence rate of random attractors for 2D Navier-Stokes equation towards the deterministic singleton attractor. (English) Zbl 1479.35605

Sadovnichiy, Victor A. (ed.) et al., Contemporary approaches and methods in fundamental mathematics and mechanics. Cham: Springer. Underst. Complex Syst., 233-255 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Homogenization of attractors of reaction-diffusion system with rapidly oscillating terms in an orthotropic porous medium. (English. Russian original) Zbl 1477.35019

J. Math. Sci., New York 259, No. 2, 148-166 (2021); translation from Probl. Mat. Anal. 112, 35-50 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On attractors of reaction-diffusion equations in a porous orthotropic medium. (English. Russian original) Zbl 1477.35035

Dokl. Math. 103, No. 3, 103-107 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 10-15 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Attractors of an autonomous model of nonlinear viscous fluid. (English. Russian original) Zbl 1477.35040

Dokl. Math. 101, No. 2, 126-128 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 491, 57-60 (2020).
MSC:  35B41 35D30 35Q35
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear semigroups and their perturbations in hydrodynamics. Three examples. (English) Zbl 07238040

Banasiak, Jacek (ed.) et al., Semigroups of operators – theory and applications. Selected papers based on the presentations at the conference, SOTA 2018, Kazimierz Dolny, Poland, September 30 – October 5, 2018. In honour of Jan Kisyński’s 85th birthday. Cham: Springer. Springer Proc. Math. Stat. 325, 227-250 (2020).
MSC:  47-XX
PDF BibTeX XML Cite
Full Text: DOI

Attractors of nonlinear Hamiltonian partial differential equations. (English. Russian original) Zbl 1439.35001

Russ. Math. Surv. 75, No. 1, 1-87 (2020); translation from Usp. Mat. Nauk 75, No. 1, 3-94 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software